# SDR SWAA2021122053018

- Difficulty date: December 14, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 76,298 hours, 45,152 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: None
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193D PANEL FRETTING WEAR ; 193D AFT EDGE SHOW FRETTING WEAR ALONG FLL WIDTH OF PANEL. / [01] REMOVED AND REPLACED 193D PANEL REF 53-51-21
